EconPapers    
Economics at your fingertips  
 

Numerical simulation of the generalized regularized long wave equation by He’s variational iteration method

A.A. Soliman

Mathematics and Computers in Simulation (MATCOM), 2005, vol. 70, issue 2, 119-124

Abstract: The solution for the generalized regularized long wave (for short, GRLW) equation based on variational iteratiom method, is exactly obtained. In this method, the solution is calculated in the form of convergent power series with easily computable componentes. This approach does need linearization, weak nonlinearity assumptions or perturbation theory. The results reveal that the method is very effective and convenient.

Keywords: Variational iteration method; Generalized RLW equation; Solitary wave equation; Nonlinear PDE (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475405001679
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:70:y:2005:i:2:p:119-124

DOI: 10.1016/j.matcom.2005.06.002

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:70:y:2005:i:2:p:119-124